Publication
Title
Approach theory in merotopic, Cauchy and convergence spaces: part 1
Author
Language
English
Source (journal)
Acta mathematica Hungarica. - Budapest
Publication
Budapest : 1999
ISSN
0236-5294
Volume/pages
83(1999), p. 189-207
ISI
000080659700002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.04.2017
To cite this reference